Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Tables of the roots of the associated Legendre function with respect to the degree


Author: Helmut F. Bauer
Journal: Math. Comp. 46 (1986), 601-602, S29
MSC: Primary 33A45; Secondary 65A05, 65H05
DOI: https://doi.org/10.1090/S0025-5718-1986-0829629-4
MathSciNet review: 829629
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Tables of the numerical value of the roots with respect to the degree of the Legendre functions of the first kind and those of the first derivative are presented.


References [Enhancements On Off] (What's this?)

  • [1] H. F. Bauer, "Flüssigkeitsschwingungen in Kegelbehälterformen," Acta Mech., v. 43, 1982, pp. 185-200.
  • [2] H. Buchholz, "Die Bewegung elektromagnetischer Wellen in einem kegelförmigen Horn," Ann. Physik, v. 37, Heft 3, 1940, pp. 173-225. MR 0002101 (1:350e)
  • [3] H. Buchholz, "Das Schallfeld in einem Kegelhorn unter verschiedenen Anfangsbedingungen," Akust. Z., v. 5, Heft 4, 1940, pp. 169-189.
  • [4] H. S. Carslaw & J. C. Jaeger, Conduction of Heat in Solids, Clarendon Press, Oxford, 1959. MR 959730 (89f:80004)
  • [5] B. Pal, "On the numerical calculation of the roots of the equations $ P_n^m(\mu ) = 0$ and $ dP_n^m(\mu )/d\mu = 0$ regarded as equations in n," Bull. Calcutta Math. Soc., Part I, v. 9, 1917, pp. 85-95; Part II, v. 10, 1918, pp. 187-194.
  • [6] H. F. Bauer, "On the numerical value of the roots of the associated Legendre function with respect to the order," Z. Angew. Math. Mech., v. 61, 1981, pp. 525-527. MR 642826 (83d:65008)
  • [7] J. M. Smith, F. W. J. Olver & D. W. Lozier, "Extended-range arithmetic and normalized Legendre polynomials," ACM Trans. Math. Software, v. 7, 1981, pp. 93-105. MR 607353 (83a:65017)
  • [8] D. W. Lozier & J. M. Smith, "Algorithm 567. Extended-range arithmetic and normalized Legendre polynomials," ACM Trans. Math. Software, v. 7, 1981, pp. 141-146. MR 607353 (83a:65017)
  • [9] F. W. J. Olver & J. M. Smith, "Associated Legendre functions on the cut," J. Comput. Phys., v. 51, 1983, pp. 502-518. MR 718756 (85h:65043)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 33A45, 65A05, 65H05

Retrieve articles in all journals with MSC: 33A45, 65A05, 65H05


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1986-0829629-4
Article copyright: © Copyright 1986 American Mathematical Society

American Mathematical Society